Addiction: Substance Abuse Community
vomitting durring withdrawl(withdrawal) from oxy's
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

vomitting durring withdrawl(withdrawal) from oxy's

I've been taking oxy's for about three years for the surgeries I've had.  Tapered off but now I can't stop throwing up.  How long can I expect this to last and can I do anything from home to help?
Tags: Vomitting
4 Comments Post a Comment
Blank
Avatar_f_tn
If you can't get it to stop, I would suggest calling a doctor.  Any med you take for the nausea can make the other symptoms worse.  Especially restless legs or arms, but if you can't hold fluids down, you gotta do something!  Good luck to you! :)  I never had nausea or vomiting...it was my....ummm.....other end!
Blank
3197167_tn?1348972206
I was a "puker", too.  It lasted just a few days for me....had 4 puke bowls in my "withdrawal room" cause I was too sick and weak to empty them, Ugh!

I didn't use immodium cause I didn't even find this website until I was 55 days into it but a lot of people on this forum swear by immodium.....(I did use some Pepto).  MOST important is to stay hydrated while you are purging the toxins.  The hydration helps MANY aspects of detox so when you can...drink whatever you can.....water, vitamin water,
gatorade, juice....just be sure to drink.  And if the vomiting lasts more than 48 hrs.....you may want to seek medical advise/help.
Blank
4810126_tn?1409496012
Hey! I also spent a lot time worshiping 'the porcelain God'! As Clean_In_KS pointed out, fluids (2 to 3 litres of water a day) are a must to hydrate, flush out toxins and maintain optimum function during your detox. The Immodium will help to, it smooths out the intestinal muscles. In addition I would try the following: take a small piece of ginger (about a 1" piece), peal it and juice it through a garlic press into a cup of hot water. Put the rest of the pulp into a tea strainer or just toss it into the bottom. Let it steep and drink it. This is a potent nausea remedy. (This is why they use ginger ale in hospitals sometimes after anesthesia.) Fresh ginger is more potent and is also good for you. Hope this helps. If not, don't worry you won't be vomiting for long. It's a short lived acute symptom. Congrats on your decision. Hang tough -- You Can Do This. Please, keep posting. We're here!
Blank
495284_tn?1333897642
I spent alot of time talking to the porcelain goddess too.  I would sip on warm coke and that seemed to helped.  If it persists i would see your doctor.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
Avatar_f_tn
Blank
motye51
3092482_tn?1412261602
Blank
weaver71
Other
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
1926359_tn?1331591739
Blank
lulu747
Vancouver
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN